# SDR ASAA2020022753282

- Difficulty date: February 25, 2020
- Submitted: February 27, 2020
- Operation: Air carrier
- Aircraft: N491AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44109
- Aircraft time: 17,189 hours, 5,543 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER PUSHBACK DOING RECALL CHECK, GOT CONT CAB ZONE TEMP LIGHT. GROUNDED - YES. CLEARED CONT. CABIN TRIM VLV FAULT , ON NO 2 PAC ZONE TEMP CONTROLLER. ACCOMPLISHED BITE TEST PER B737-900 AMM 21-61-00. NO CURRENT FAULTS NOTED . THIS CLEARS MEL 21-21G AND C/N 25035491. PLACARD REMOVED SEAMC MARK NOTIFIED.
